<< Previous Issue Kyungpook Mathematical Journal (Vol. 19, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 151—260
 Original Articles 
Wallman's type order compactification Ⅱ
Young Soo Park
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 151—158
T2,R1, semi-R1 Spaces
Charles Dorsett
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 159—163
A note on mildly compact spaces
M.K. Singal1, Asha Mathur2
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 165—168
On products of Bolzano-Weierstrass spaces
James E. Joseph
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 169—173
A generalisation of certain results of G. Jameson
J. Prada-Blanco
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 175—181
On Wallman-type extensions
Bae-Hun Park
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 183—199
A note on nl-semisimple ring
Young L. Park
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 201—203
Lower and upper formation radical of near-rings
P.K. Saxena1, M.C. Bhandari2
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 205—211
Some characterizations of completely regular semigroups
S. Lajos
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 213—214
The structure of ideals in the semiring of n×n matrices over a euclidean semiring
Louis Dale
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 215—222
Solvable operator semigroups with an application to short exact sequences
Louis Dale
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 223—230
On Foulis paper
S.H. Raza
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 231—235
A comment on Goldbach's conjecture
C.J. Mozzochi
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 237—239
Bailey's formula for double series
B.L. Sharma
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 241—243
A result on fixed points
J. Achari
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 245—248
On stationary Gaussian second order Markov processes
W.J. Park1, Y.S. Hsu2
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 249—255
A sufficient condition for the integrablity of Rees-Stanojevic
Babu Ram
Kyungpook Mathematical Journal 1979 Vol. 19, No. 2, 257—260

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd